Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a problem of Axler, Cuckovic and Rao

Author: Guangfu Cao
Journal: Proc. Amer. Math. Soc. 136 (2008), 931-935
MSC (2000): Primary 47B35
Published electronically: November 23, 2007
MathSciNet review: 2361866
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we show that if two Toeplitz operators on a Bergman space of the (Levi) pseudoconvex domain commute and the symbol of one of them is analytic and non-constant, then the other one is also analytic. This gives an affirmative answer of a problem of S. Axler, Z. Cuckovic and N. V. Rao (1999).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47B35

Retrieve articles in all journals with MSC (2000): 47B35

Additional Information

Guangfu Cao
Affiliation: Department of Mathematics, Guangzhou University, Guangzhou 510006, People’s Republic of China

Keywords: Toeplitz operator, commutant of an operator
Received by editor(s): August 17, 2006
Received by editor(s) in revised form: October 31, 2006
Published electronically: November 23, 2007
Additional Notes: Supported by National Natural Science Foundation of China
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society